# SDR SWAA2022020906279

- Difficulty date: February 26, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 50,917 hours, 24,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD ANCHOR TIED DOWN PLATE IN ACB CORRODED / CORROSION FOUND TO BE OUT LIMITS DO TO NO SRM LIMITS REMOVED & REPLACED ACB FWD TIE DOWN ANCHOR PLATE WITH 453A2611-1/NEW PER SRM 51-10-02-0G-0 & AIPC 25-52-10-02 56708U 3MAR18 56040C 03MAR18
